# SDR CALA2024122601650

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N14521
- Make and model: Airbus A321-271NX
- Aircraft serial: 12175
- Aircraft time: 319 hours, 120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1078850305BWC
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRING FOR EMERGENCY LIGHTS AT SEAT LOCATION 42C IS HANGING DOWN REPLACED EMERGENCY EXIT LIGHT SHROUD REF AMM 33-51-19. CHECKS GOOD AT THIS TIME.PARTS USED: 42-2521-3-0092, QTY :1
